CSpace

Browse/Search Results:  1-5 of 5 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
The non-interior continuation methods for solving the P-0 function nonlinear complementarity problem 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2001, 卷号: 44, 期号: 9, 页码: 1107-1114
Authors:  Huang, ZH;  Han, J;  Xu, DC;  Zhang, LP
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
nonlinear complementarity problem  non-interior continuation method  P-0 function  boundedness of the iteration sequence  
An asymptotical O((k+1)n(3)L) affine scaling algorithm for the P*(k)-matrix linear complementrity problem 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2001, 卷号: 19, 期号: 2, 页码: 177-186
Authors:  Wang, ZM;  Huang, ZH;  Zhou, KP
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
linear complementarity problem  P*(k)-matrix  affine scaling algorithm  
一个光滑化函数的两个性质英文 期刊论文
应用数学, 2001, 期号: 4, 页码: 61
Authors:  王先阶;  黄正海
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
p0函数非线性互补问题的非内部连续化算法 期刊论文
中国科学a辑数学, 2001, 卷号: 031, 期号: 006, 页码: 488
Authors:  韩继业;  黄正海;  徐大川;  张立平
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
一个求解p水平线性互补问题精确极大互补解的不可行内点算法英文 期刊论文
运筹学学报, 2001, 卷号: 23, 期号: 2, 页码: 57
Authors:  王哲民;  黄正海;  唐文杰
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10